# SDR BSYA2009046

- Difficulty date: September 2, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N684HA
- Make and model: Lear 35A
- Aircraft serial: 113
- Aircraft time: 17,982 hours, 17,418 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: 3001242
- Condition: Worn
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF OUT OF LCK THE LEFT BLEED AIR CAME ON AND A FEW MINUTES LATER THE RIGHT BLEED AIR LIGHT CAME ON, PILOT THEN ELECTED TO RETURN TO LCK.  MAINTENANCE REPLACED BOTH PYLON AIR DUCT SEALS AND THE LEFT BLEED AIR TEMP.  SWITCH NOW OPS CHECKS GOOD.
